# SDR GTIA9900043

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Emer Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - AFT LEFT AND AFT RIGHT OVERWING EXIT DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  SOLDERED BROKEN WIRE.  OPERATIONAL CHECKS GOOD.  (M)
